| Model Number |
214.836 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional device code: ktt.Device broke during insertion; device not considered implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient underwent a proximal femur fracture fixation procedure with 95 degree condylar blade plate on (b)(6) 2019.Upon insertion of the cortex screw self-tapping, the head broke off.The surgeon removed the broken head easily and the shaft of the screw was retained in the patient.The procedure was successfully completed with no surgical delay.Concomitant device reported: unk - condylar plate (part# unknown, lot# unknown, quantity# 1).This report is for one (1) 4.5mm cortex screw.This is report 1 of 1 for (b)(4).